Join the 'Sprintec' group to help and get support from people like you.
Sprintec Questions (Page 2)
We found 833 questions associated with the 'Sprintec' topic.
Posted 20 days ago by • 0 answers
... since I've been supposed to start the next 28 day pack. Am I able to just start the next pack now or do I have to wait until my next period? On a side note I've been on this medication for about 3 years
Posted 24 Jul 2017 by • 0 answers
... did "cure". But I noticed that on the second week I started light bleeding or spotting and that was after I had sex(with a condom) it's been a week and I'm still bleeding. I'm confused as to what I should do or if this is normal
Posted 22 Jul 2017 by • 0 answers
I've been on Sprintec for about a year now and I've never missed a period. Recently I haven't been taking my pills on schedule everyday and would forget and take it in the morning. I'm on my placebo week and have taken 4 pills and still haven't received my period. I had ...
Posted 17 Jul 2017 by • 0 answers
..be pregnant. I have been on Sprintec for about 11 months, missing a few here and there or just taking them a few hours later than scheduled(9pm) but always consistent. Not the current pack I am on but, the last pack I left at my dads house and missed about 5 pills. As soon as i started my new ...
Posted 13 Jul 2017 by • 1 answer
So I am on sprintec 28 day pills and usually skip my placebo. I started my new pack on the Fourth of July, right on schedule. I've been lightly spotting for a few days now, but is this breath through bleeding when I haven't even missed a pill? And after the bleeding stops, am I still ...
Posted 27 Jun 2017 by • 2 answers
Hello! I have been taking Sprintec for about three years now. I was prescribed for the horrendous cystic acne I would get in high school, and the results I got were amazing. I am now 20, and about 8 months ago I began taking Lexapro (5mg and eventually 10mg). Three months into the Lexapro I began ...
Posted 30 Jun 2017 by • 0 answers
Posted 19 Jun 2017 by • 0 answers
... brown it has been 5 days is it okay ? I have been 5 months on the pill and my bf has never camed in me but I dont always wear protection cause of the pill am I okay?
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
Posted 21 Dec 2012 by • 4 answers
... This is the first birth control I've ever been on and I've read other forums where Tri-Sprintec users complained of intense itching but nothing definite on any Tri-Sprintec side effect websites. Please help, my scalp, earlobes, face, neck, chest, torso and legs are extremely itchy! ...
Posted 15 Jun 2017 by • 0 answers
I haven't been on BC in about 6 months. I stopped taking my last pill because I gained 10 lbs in 1 month of taking it. Other than this I have never taken BC. Will I gain a ton of weight if I start taking this pill? Does anyone have any other recommendations?
Posted 9 Jun 2017 by • 2 answers
I just started taking sprintec about 2 weeks ago. I have not had any terrible side effects except for almost constant nausea and sporadic dizziness. I feel hungry but nothing ever sounds appetizing and when I do eat, it makes me feel like I'm going to throw up. Also, it's almost like it ...
Posted 10 Jun 2017 by • 0 answers
Ive been taking sprintec birth control pills which contain norgestimate and ethinyl estradiol, for 5 months. There have been times where i have missed my pill and this has never happened before. I start to have small cramps and when i bleed it comes out dark red/brown. This has been going on for 2 ...
Tri-Sprintec - I've been on this pill for seven months and taking it correctly. This is my inactive?
Posted 28 May 2017 by • 0 answers
... week and my period hasn't started yet. This is the first time this has happened, usually I start my period right when I'm on the inactive pills. Should I be concerned?
Posted 25 Aug 2010 by • 1 answer
i am 15 just started taking sprintec a few days ago my doctor recomended it for my acne and my periods. i have read alot of negative comments saying it causes yeast infections which worries me because i have never had one before.. i want larger breasts and have heard birthcontrol makes them bigger. ...
Posted 27 May 2017 by • 0 answers
I have been on the birth control pill known as Sprintec for about three years now. Only about a year ago did I start having a daily discharge. The discharge is clumpy, for the most part, it is odorless. The discharge is a lot! I have gotten this checked about three times and nothing comes up. I ...
Related Condition Support Groups
Sprintec Patient Information at Drugs.com
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)